Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5484 Publications


2019 | Journal Article | IST-REx-ID: 6511   OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7540
In vitro shoot growth and adventitious rooting of Wikstroemia gemmata depends on light quality
I. Verstraeten, H. Buyle, S. Werbrouck, M.C. Van Labeke, D. Geelen, Israel Journal of Plant Sciences (2019) 1–11.
View | DOI
 

2019 | Preprint | IST-REx-ID: 7552   OA
Action at a distance in transcriptional regulation
W. Bialek, T. Gregor, G. Tkačik, ArXiv:1912.08579 (n.d.).
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175   OA
Sieving rational points on varieties
T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6477   OA
Colloquium: Many-body localization, thermalization, and entanglement
D.A. Abanin, E. Altman, I. Bloch, M. Serbyn, Reviews of Modern Physics 91 (2019) 021001.
View | Files available | DOI | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7576   OA
ARCH-COMP19 Category Report: Continuous and hybrid systems with nonlinear dynamics
F. Immler, M. Althoff, L. Benet, A. Chapoutot, X. Chen, M. Forets, L. Geretti, N. Kochdumper, D.P. Sanders, C. Schilling, in:, EPiC Series in Computing, EasyChair Publications, 2019, pp. 41–61.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 138   OA View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 405   OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429   OA
Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 173 (2019) 293–373.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5944   OA View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed